How Long Can The Redness On The Face Due To Ice Pack Compresses Can Disappear?

Illustration of How Long Can The Redness On The Face Due To Ice Pack Compresses Can Disappear?
Illustration: How Long Can The Redness On The Face Due To Ice Pack Compresses Can Disappear? images.ctfassets.net

Good afternoon . Last night I compressed the face of an ice cube with a plastic package that I put on my face. Soon my face turned red and hot. Until this afternoon the red hasn’t gone. Question: how long can the redness disappear?

1 Answer:

Hi Maftukah,


Redness of the skin and feeling hot after exposure to objects / excessive cold temperatures is very likely caused by skin irritation due to cold temperatures (cold injury), this condition is also referred to as frostbite or frostnip (frostbite conditions are milder). Besides frostbite, your complaint can also be caused by skin irritation due to plastic friction, contact dermatitis or allergic reactions.


If indeed your condition is caused by frostbite then the duration of the complaint can vary greatly depending on how severe the frostbite occurs, if the condition is mild enough then the skin generally only becomes red (irritated) and this can last for several days. In severe conditions that can be resilient to tissue death, complaints experienced in this condition can last for 1-2 months so you should check with your doctor if your complaint does not improve.


In addition to treating a doctor, you should also take the following recommendations:

Avoid prolonged exposure to cold temperatures
Take precautionary measures, limit exposure to cold temperatures with clothes or towels (wrap ice with a towel)
Use over the counter painkillers when needed
You can apply a commercially available wound cream for example aloe vera cream to reduce irritation. If you have doubts you should check with your doctor first before applying the cream

May be useful,


dr. Budiono

: by

Related Question

Fever, Bone Aches, Body Feels Itchy And Skin Rashes Appear?

Fever, Bone Aches, Body Feels Itchy And Skin Rashes Appear?

(1 year ago)

Hello, I have a high fever, then my bones feel achy? That’s why he is. Now I don’t have a fever anymore, even now my body gets itchy, my skin looks like it has color sp...

It’s Dangerous To Mix Drugs With Blood Clotting Drugs?

It’s Dangerous To Mix Drugs With Blood Clotting Drugs?

(12 months ago)

Good afternoon doctor, I want to ask if the drug injection recofol and tranexamic acid combined will cause what effect huh? The rest of the recofol in the syringe is then put into ...

Safety Use Of Facial Whitening Soap?

Safety Use Of Facial Whitening Soap?

(1 year ago)

want to ask if skinklin soap is safe...

Leave a Reply

Your email address will not be published. Required fields are marked *